Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Jeroen, don't hurt yourself

Posted by ed_uk on March 4, 2005, at 7:19:25

In reply to Re: Please call someone for help, posted by Jeroen on March 4, 2005, at 2:04:16

Hello J,

Sorry I couldn't post yesterday, I was ill so I stayed in bed- didn't go on the computer.

Don't hurt yourself my friend. You will find an effective treatment soon. If you hurt yourself you will have even more problems.

>i almost fainted and i felt psychotic

Seroquel often causes dizziness, which could be why you felt like you were going to faint. What do you mean when you say you felt psychotic? What other side effects were you having from the Seroquel? Go back down to 50mg for a while.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:441667